Anfisa Chekhov has caused irreparable harm to body pills for weight loss


Анфиса Чехова нанесла непоправимый вред организму таблетками для похудения
The presenter told us about their unfortunate experience of dealing with excess weight.

Anfisa Chekhova

Photo: @achekhova (Instagram Anfisa Chekhova)

Anfisa Chekhov has made an unexpected recognition. As it became known, TV presenter, in pursuit of harmony, resorted to use all sorts of pills and supplements for weight loss, what caused your body severe damage. However, we are not talking about its recent transformation, and the days of his youth in Germany.

TV star decided to warn his fans from the use of questionable drugs for slimming, telling about his bad experience. “In his youth, taking a variety of pills and supplements I do a lot of harm to your body! Still reaping the fruits of his thoughtless swallowing all this shit indiscriminately! For more than 15 years I’m not taking anything for weight loss! And you do not advise! So you can put all vegetatio, earn a lot of diseases of the gastrointestinal tract and eventually damage the metabolism! Communicating with the best nutritionists in the country, I did all of these additives had heard…” — said Chekhov.

According to Anfisa’s no secret about her recent sudden weight loss no. The presenter began carefully to follow the diet and fell in love with yoga. By the way, after a trip to Portugal, where she celebrated her husband’s birthday, Chekhov undertook training with even greater zeal. After all, to try during the trip, a delicious national dish was for her an irresistible temptation. By the way, fans Anfisa hope that soon she will tell you in detail about how she managed to so significantly postroynet.